Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 159, NWS Hastings, NE

May 26, 2016Phillips County, Kansas; 4 counties in Nebraska

NWS Hastings, NE issued this severe thunderstorm warning at May 26, 2016, 9:23 PM CDT for Phillips County, Kansas; 4 counties in Nebraska. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 26, 2016, 9:23 PM CDT (02:23 UTC)
Expired
May 26, 2016, 10:15 PM CDT
In force
52 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Phillips County, KS, Furnas County, NE, Gosper County, NE, Harlan County, NE, Phelps County, NE

The radar

The Grand Island radar (KUEX), 118 km from the middle of the area, began a volume at 02:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 26, 1:53 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.4 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2016-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 20 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2016-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -22 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
20 J/kg
Mixed-layer CIN
-154 J/kg
Mixed-layer LCL
2515 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
-22 m²/s²
0-3 km storm-relative helicity
201 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

385 
WUUS53 KGID 270223
SVRGID
KSC147-NEC065-073-083-137-270315-
/O.NEW.KGID.SV.W.0159.160527T0223Z-160527T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
923 PM CDT THU MAY 26 2016

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN PHILLIPS COUNTY IN NORTH CENTRAL KANSAS...
  SOUTHERN GOSPER COUNTY IN SOUTH CENTRAL NEBRASKA...
  SOUTHWESTERN PHELPS COUNTY IN SOUTH CENTRAL NEBRASKA...
  FURNAS COUNTY IN SOUTH CENTRAL NEBRASKA...
  HARLAN COUNTY IN SOUTH CENTRAL NEBRASKA...

* UNTIL 1015 PM CDT

* AT 923 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR CAMBRIDGE TO 11 MILES SOUTH OF BEAVER CITY TO
  19 MILES WEST OF LOGAN...MOVING EAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  PHILLIPSBURG...ALMA...CAMBRIDGE...ARAPAHOE...OXFORD...BEAVER CITY...
  ORLEANS...LOOMIS...HOLBROOK...STAMFORD...REPUBLICAN CITY...LONG ISLAND...
  PRAIRIE VIEW...EDISON...ATLANTA...HUNTLEY...WOODRUFF...HENDLEY AND
  HOLLINGER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4035 10010 4037 10009 4054 9953 4015 9919
      3972 9931 3966 9963 4000 9963 4000 9998
      4025 10020 4034 10020
TIME...MOT...LOC 0223Z 248DEG 39KT 4026 10013 3998 9988 3968 9993 

HAIL...0.88IN
WIND...60MPH
 
$$

JCB
3 follow-up statements
303 
WWUS53 KGID 270239
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
939 PM CDT THU MAY 26 2016

KSC147-NEC065-073-083-137-270315-
/O.CON.KGID.SV.W.0159.000000T0000Z-160527T0315Z/
PHILLIPS KS-GOSPER NE-PHELPS NE-FURNAS NE-HARLAN NE-
939 PM CDT THU MAY 26 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR NORTHWESTERN PHILLIPS...SOUTHERN GOSPER...SOUTHWESTERN PHELPS...
FURNAS AND HARLAN COUNTIES...

AT 939 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR ARAPAHOE TO 8 MILES SOUTHWEST OF STAMFORD TO 10
MILES NORTHWEST OF LOGAN...MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
PHILLIPSBURG...ALMA...CAMBRIDGE...ARAPAHOE...OXFORD...BEAVER CITY...
ORLEANS...LOOMIS...HOLBROOK...STAMFORD...REPUBLICAN CITY...LONG ISLAND...
PRAIRIE VIEW...EDISON...ATLANTA...HUNTLEY...WOODRUFF...HENDLEY AND
HOLLINGER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
HASTINGS.

&&

LAT...LON 4035 10010 4037 10009 4054 9953 4015 9919
      3972 9931 3966 9963 4000 9963 4000 9998
      4025 10020 4034 10020
TIME...MOT...LOC 0239Z 248DEG 39KT 4032 9994 4004 9969 3974 9974 

HAIL...0.88IN
WIND...60MPH
 
$$

ADP
492 
WWUS53 KGID 270258
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
958 PM CDT THU MAY 26 2016

KSC147-NEC065-073-083-137-270315-
/O.CON.KGID.SV.W.0159.000000T0000Z-160527T0315Z/
PHILLIPS KS-GOSPER NE-PHELPS NE-FURNAS NE-HARLAN NE-
958 PM CDT THU MAY 26 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR NORTHWESTERN PHILLIPS...SOUTHERN GOSPER...SOUTHWESTERN PHELPS...
FURNAS AND HARLAN COUNTIES...

AT 957 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTH OF EDISON TO NEAR ORLEANS TO PRAIRIE
VIEW...MOVING NORTHEAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
PHILLIPSBURG...ALMA...CAMBRIDGE...ARAPAHOE...OXFORD...BEAVER CITY...
ORLEANS...LOOMIS...HOLBROOK...STAMFORD...REPUBLICAN CITY...LONG ISLAND...
PRAIRIE VIEW...EDISON...ATLANTA...HUNTLEY...WOODRUFF...HENDLEY AND
HOLLINGER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
HASTINGS.

&&

LAT...LON 4035 10010 4037 10009 4054 9953 4015 9919
      3972 9931 3966 9963 4000 9963 4000 9998
      4025 10020 4034 10020
TIME...MOT...LOC 0257Z 245DEG 35KT 4039 9976 4011 9951 3981 9956 

HAIL...0.75IN
WIND...60MPH
 
$$

ADP
677 
WWUS53 KGID 270311
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1011 PM CDT THU MAY 26 2016

KSC147-NEC065-073-083-137-270320-
/O.EXP.KGID.SV.W.0159.000000T0000Z-160527T0315Z/
PHILLIPS KS-GOSPER NE-PHELPS NE-FURNAS NE-HARLAN NE-
1011 PM CDT THU MAY 26 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN PHILLIPS...
SOUTHERN GOSPER...SOUTHWESTERN PHELPS...FURNAS AND HARLAN COUNTIES
WILL EXPIRE AT 1015 PM CDT...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
HASTINGS.

LAT...LON 4035 10010 4037 10009 4054 9953 4015 9919
      3972 9931 3966 9963 4000 9963 4000 9998
      4025 10020 4034 10020
TIME...MOT...LOC 0309Z 248DEG 39KT 4039 9976 4011 9951 3981 9956 

$$

ADP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 6:39 PM CDT, 2 hours 44 minutes earlier.

Area forecast discussion, May 26, 6:39 PM CDT, 2 hours 44 minutes before
Area Forecast Discussion
National Weather Service Hastings NE
639 PM CDT THU MAY 26 2016

.SHORT TERM...(This evening through Friday)
Issued at 233 PM CDT Thu May 26 2016

Abbreviated AFD due to early start to severe weather this afternoon.
Severe storms have begun in full force across the area initial line
going up near the radar and extending east. This is well north of
the main surface boundary that extends from southwest KS to
southeast NE. Storms have also popped along the boundary to our
south in KS.

All ingredients in place with plenty of moisture as low 70 dewpoints
have advected as far north as CNK. Decent forcing with upper wave
now centered over four corners region and slowly churning east.
Current instability ranges from ml-CAPE values of near 4000 J/KG in
the southern CWA to 1000 in the far north.  Mid level lapse rates
impressive south of highway 30 ranging from 8-9 deg C.  Effective
bulk shear values of 40kt south CWA to 60 kt north.  Only thing
lacking at present are 0-1 km bulk shear values which are 10 kt or
less. Still, latest Sig Tor parameter values now in the 3-4 range
in the Tor Watch area so will need close monitoring. Large hail
parameters off the chart with the southern half of the CWA
currently exceeding 30, while northern CWA exceeding 14.

What all of that means is we are looking at a good setup for severe
thunderstorms with the main threat at present being very large to
giant size hail. Tornadoes also possible especially near and
along the boundary. Expect activity to continue into the evening
and overnight as more thunderstorms move in from the southwest.

Precipitation chances continue into Friday and while severe threat
won't be as high as it is today, it will still be possible until
main upper wave gets east of us.

.LONG TERM...(Friday night through Thursday)
Issued at 233 PM CDT Thu May 26 2016

Unsettled weather continues in the long term although we
do see a pattern change. Deep upper southwest U.S. low finally moves
to the east and by 00Z Saturday it should be near northwest KS, and
then move over our CWA on Sat as it opens into a wave. By 00Z Sunday
the upper trough axis should be to our east near the MO River
Valley. So Sat night and early Sun may not be as active although
chances return Sun night as a surface boundary once again hangs up
in the central Plains.

Another upper low is progged to move into the Pacific NW region
later on Sunday which should preclude any ridging over the Plains.
The earlier runs of the EC and GFS differed on the timing but they
do both move this system east across southern Canada. The latest run
of the GFS seems to be coming more into line with the EC. Our
thunderstorm chances should continue until that wave axis gets east
of our CWA. This could be as early as Wed but will just have to see
how system progresses.

&&

.AVIATION...(For the 00Z KGRI/KEAR TAFS through 00Z Friday evening)
Issued at 634 PM CDT Thu May 26 2016

Expect tstm chances to continue off and on through the TAF period.
First round of storms have pushed east but more to follow as
activity moves in from the southwest overnight as main upper low
moves towards us from the four corners region. Also expect
ceilings to lower to IFR later tonight and remain until mid
morning.

&&

.GID Watches/Warnings/Advisories...
NE...None.
KS...None.
&&

SHORT TERM...Ewald
LONG TERM...Ewald
AVIATION...Ewald
Hazardous weather outlook, May 26, 7:14 PM CDT, 2 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
714 PM CDT THU MAY 26 2016

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
271200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
714 PM CDT THU MAY 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...TONIGHT.

THUNDERSTORM CHANCES CONTINUE THROUGH THE NIGHT. ALTHOUGH
WIDESPREAD SEVERE WEATHER IS NOT LIKELY...THERE COULD BE A FEW
SEVERE STORMS. HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS TO 60
MPH ARE THE PRIMARY THREAT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

AT LEAST SMALL CHANCES FOR THUNDERSTORMS EXIST EACH DAY AND NIGHT
THROUGH THIS PERIOD. FRIDAY AFTERNOON INTO FRIDAY NIGHT...AT
LEAST A MARGINAL RISK OF SEVERE STORMS EXISTS ACROSS THE OUTLOOK
AREA.

BEYOND FRIDAY...ADDITIONAL CHANCES FOR SEVERE STORMS CANNOT BE
RULED OUT...BUT IT IS TOO EARLY TO CONFIDENTLY ASSESS THE
POTENTIAL AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT LIKELY TONIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

In the hours before

Local storm report, May 26, 5:33 PM CDT, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
533 PM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HAIL             NAPONEE                 40.07N 99.14W
05/26/2016  M1.00 INCH       FRANKLIN           NE   TRAINED SPOTTER

            PEA TO QUARTER SIZED HAIL.

&&

PBEDA
Local storm report, May 26, 5:52 PM CDT, 3 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
552 PM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HAIL             7 SW ALMA               40.03N 99.46W
05/26/2016  M0.25 INCH       HARLAN             NE   TRAINED SPOTTER

            EST WINDS 40 TO 50MPH. .20 WORTH OF PRECIP WITH STORM.

&&

PBEDA
Local storm report, May 26, 6:00 PM CDT, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
600 PM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0547 PM     HAIL             3 S WILCOX              40.32N 99.17W
05/26/2016  M1.00 INCH       FRANKLIN           NE   TRAINED SPOTTER

            NICKLE TO QUARTER SIZED HAIL

&&

PBEDA
Local storm report, May 26, 7:03 PM CDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
703 PM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HAIL             3 S FUNK                40.42N 99.25W
05/26/2016  M0.88 INCH       PHELPS             NE   PUBLIC

            REPORT VIA SOCIAL MEDIA

&&

PBEDA
Special weather statement, May 26, 7:44 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
744 PM CDT THU MAY 26 2016

KSZ018-019-270130-
OSBORNE KS-MITCHELL KS-
744 PM CDT THU MAY 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MITCHELL AND EASTERN
OSBORNE COUNTIES UNTIL 830 PM CDT...

AT 743 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13
MILES EAST OF NATOMA...OR 39 MILES SOUTHWEST OF BELOIT...MOVING
NORTHEAST AT 40 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
OSBORNE...DOWNS...CAWKER CITY AND TIPTON.

LAT...LON 3918 9894 3957 9858 3957 9851 3945 9823
      3913 9867 3913 9885
TIME...MOT...LOC 0043Z 218DEG 36KT 3920 9877

JCB
Special weather statement, May 26, 8:44 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
844 PM CDT THU MAY 26 2016

KSZ007-019-270230-
JEWELL KS-MITCHELL KS-
844 PM CDT THU MAY 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR MITCHELL AND SOUTHEASTERN JEWELL
COUNTIES UNTIL 930 PM CDT...

AT 844 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR GLEN ELDER TO 6 MILES EAST OF VICTOR.
MOVEMENT WAS NORTHEAST AT 45 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
BELOIT...GLEN ELDER...JEWELL...ASHERVILLE...FORMOSO...SIMPSON...RANDALL...
SCOTTSVILLE AND MONTROSE.

LAT...LON 3922 9822 3957 9840 3997 9794 3924 9793
      3922 9798
TIME...MOT...LOC 0144Z 225DEG 37KT 3956 9831 3925 9815

JCB

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 7:44 PM CDTSpecial Weather StatementGIDOsborne46 min
May 26, 8:44 PM CDTSpecial Weather StatementGIDMitchell46 min
May 26, 9:52 PM CDTSpecial Weather StatementGIDRooks23 min
May 26, 10:15 PM CDTSpecial Weather StatementGIDOsborne, Phillips, Rooks, Smith45 min
May 27, 5:41 PM CDTSevere Thunderstorm WarningGIDMitchell, Osborne49 min
May 26, 10:13 PM CDTSpecial Weather StatementGIDBuffalo, Dawson, Franklin, Gosper, Harlan, Kearney and 1 more47 min
May 26, 10:56 PM CDTSpecial Weather StatementGIDDawson49 min
May 26, 10:59 PM CDTAreal Flood WarningGIDFillmore12 hr
May 27, 4:28 PM CDTSpecial Weather StatementGIDThayer32 min
May 27, 4:49 PM CDTSpecial Weather StatementGIDNuckolls41 min
May 27, 5:35 PM CDTSevere Thunderstorm WarningGIDFillmore, Thayer40 min
May 27, 5:48 PM CDTSevere Thunderstorm WarningGIDNuckolls, Thayer42 min
May 27, 5:52 PM CDTAreal Flood AdvisoryGIDFillmore, Thayer18 hr
May 27, 6:19 PM CDTTornado WarningGIDFillmore26 min
May 27, 6:56 PM CDTFlash Flood WarningGIDFillmore, Thayer3 hr

Nearby

Severe Thunderstorm Warnings in Nebraska, 2016Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.